MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient with two syringes of juvéderm volbella® xc in the tear trough and midface.Approximately 11 months post injections, the patient started experiencing ¿irritation.¿ four months post symptom onset, the patient saw their injector for the irritation.The following month the patient was seen again ¿for ongoing irritation and swelling.¿ the patient was treated with medrol pack.Three days later, the patient visited another hcp (dermatologist) for swelling with no diagnosis.Six days later, the patient saw the same hcp (dermatologist) for swelling again and treated the patient with a stronger dose of prednisone.About two and a half months later, the hcp ordered a facial x-ray and two days later, the hcp recommended an ¿mri ocular or ent¿, that same day the patient had a full blood panel including autoimmune.The following day the hcp suggested seeing an ocular surgeon immediately.The next day, an mri with contrast was performed which ¿stated it might be infectious or neoplastic.Four days later, the patient saw an oculoplastic and orbital surgeon who stated that it could be the filler.The following day the patient saw a plastic surgeon and told them their condition might possibly have been caused by filler and referred patient to an ocular surgeon due to location of filler.¿ six days later, the patient saw again the oculoplastic and orbital surgeon and they stated the patient¿s condition was most likely caused by filler and they injected vitrase and the filler started to migrate and worsen.The hcp was ¿100% certain this is filler that had to be dissolved.¿ the patent was treated with hylenex® in both malar bags.About two weeks later, the patent was treated again with hylenex® in both malar bags.Two weeks later, the patent was treated again with heavier shots of lidocaine and they used cannula to flood both sides with hylenex®.About one month later, the patent was treated again with hylenex® in both malar bags.Three weeks later, the patent was treated again with hylenex® in both malar bags.Twenty-one days later, the patient visited the hcp to discuss ongoing eye irritation which could be due to filler attempting to get out.Five days later, the patent was treated again with hylenex® in the right malar bag only and advised that the filler may be gone and the patient should continue to monitor the situation.The hcp anticipates the patient will need 3-4 laser treatments to address the hyperpigmentation caused by reaction.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22889124
Report Number3005113652-2025-00768
Device Sequence Number20068537
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000512653(11)220504(17)240404
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Catalogue Number96181
Device Lot Number1000512653
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale